MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complained of mild pain and moderate swelling/inflammation.
 
Additional Manufacturer Narrative
The patient complained of moderate pain and swelling.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include extended penile or scrotal pain and discomfort and swelling.The patient complained on (b)(6) 2021 of slight pain and penile swelling.The patient was instructed to ice, elevate, compress, and rest.One week later the patient had no further complaints.It was noted that he was healing well.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, pain is listed as an anticipated adverse event.The instructions for use (ifu) also identify pain as a potential adverse event, which is communicated to the patient prior to implantation.The ifu also states that pain can vary in both intensity and duration following device implantation.The patient was also informed that the time frame of healing can vary from person to person.The date of the reported complaint is less than one-week post-operation.Pain and swelling are common and anticipated side effects of any surgical procedure, especially close to surgical date when healing and recovery is still ongoing.The ifu states that pain can vary in both intensity and duration following device implantation.The patient was also informed that the time frame of healing can vary from person to person.Per email communication with the surgeon every 2 weeks following the procedure, the patient did not complain of further pain or swelling.The patient sent photo updates as discussed in post-operative guidelines, which showed healthy healing progress.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17542271
Report Number3010606546-2023-00032
Device Sequence Number20725499
Product Code MIB
UDI-Device IdentifierB097IMD006XLO1
UDI-PublicB097IMD006XLO1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2025
Device Model Number40209-008
Device Lot Number891039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale